×

Found 8 Documents (Results 1–8)

100
MathJax

Hylomorphic solitons for the generalized KdV equation. (English) Zbl 1333.35230

Carvalho, Alexandre N. (ed.) et al., Contributions to nonlinear elliptic equations and systems. A tribute to Djairo Guedes de Figueiredo on the occasion of his 80th birthday. Cham: Birkhäuser/Springer (ISBN 978-3-319-19901-6/hbk; 978-3-319-19902-3/ebook). Progress in Nonlinear Differential Equations and Their Applications 86, 9-21 (2015).
MSC:  35Q53 35C08 35Q51
PDF BibTeX XML Cite
Full Text: DOI arXiv

Variational methods in nonlinear field equations. Solitary waves, hylomorphic solitons and vortices. (English) Zbl 1312.35001

Springer Monographs in Mathematics. Cham: Springer (ISBN 978-3-319-06913-5/hbk; 978-3-319-06914-2/ebook). xvii, 250 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI

Hamiltonian formulation of the Klein-Gordon-Maxwell equations. (English) Zbl 1221.35003

PDF BibTeX XML Cite
Full Text: DOI

Existence of hylomorphic solitary waves in Klein-Gordon and in Klein-Gordon-Maxwell equations. (English) Zbl 1194.35343

PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification